# SDR DALA2023080806459

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 72,050 hours, 27,251 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4498374) HYD OVERHEAT LIGHTS BURNED OUT WITH ELECTRICAL SMELL. FOUND ARCING ON CONNECTOR D2666. R/R SYSTEM B HYD PUMP PER B737 AMM 29-11-21. CONNECTOR D2666 R/R PER WDM B737 29-11-12 & SWPM 20-61-11. OPS CKD & LEAK CKD GOOD PER B737 AMM 29-11 &AMM 29-32.
